- 08-21-2010, 02:25 PM
- 08-21-2010, 02:29 PM
08-21-2010, 02:34 PM
Well I'm not lactose intolerant but syntha-6 did this to me a while ago and if its not the casein then its the cytogainer I'm taking but its definately one of the two because I don't think it would be the glycomaize or pink magic. The only reason I figured casein was cuz it started at round the same time
08-21-2010, 02:36 PM
08-21-2010, 02:37 PM
only one way to find out.. i'd discontinue and see if the diarhea clears up.. i've never used just caesin protein, always pure whey, or a blend.. hope you are feeling better... diarhea sucks.
08-21-2010, 02:42 PM
08-21-2010, 02:58 PM
08-21-2010, 04:39 PM
08-21-2010, 11:52 PM
08-21-2010, 11:58 PM
more people get that kind of a problem from glycomaize. Cause it has waxy maize in it and that gives a lot of people gas, bloating, and well you know whats next.
Lockout Supplements Rep
Discount Code = anabolic05
08-22-2010, 07:21 PM
Ive never used calcium caseinate, I always use micellar casein mixed with low fat milk and I never have stomach issues with it. And I usually have some slight stomach issues with 100% whey isolate protein.
Micellar casein has seemed to be the best bet for me as far as stomach issues, but if youre lactose intolerant than that still wont matter.
I have also heard that beef protein powder is good for those who get an easily upset stomach (i think true protein sells it)
08-22-2010, 11:32 PM
My 1st thought would be the brand. I can't touch ON, of any kind. Destroys my stomach. I've found ISS Research casein doesn't bother my stomach at all.
Similar Forum Threads
- By rojasdave in forum Nutrition / HealthReplies: 4Last Post: 01-16-2011, 12:08 AM
- By GetDatFool in forum SupplementsReplies: 8Last Post: 01-15-2009, 06:47 PM
- By Gaf Knee in forum Weight LossReplies: 3Last Post: 09-09-2003, 11:08 PM